# SDR ASOA2014111711686

- Difficulty date: October 28, 2014
- Submitted: November 17, 2014
- Operation: Air carrier
- Aircraft: N676CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15127
- Aircraft time: 17,682 hours, 11,215 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 333-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE ON STRINGER 26R FROM BS 333- 364.  FOUND TO BE OUT OF LIMITS IAW SRM 53-21-23-101-003-A01.  REMOVED THE STRINGER IAW SRM 51-42-06-001-001-A01.
